default-icon
Increased Heartbeat
My Friend had bhang 10 days back on holi, but still sometimes he is facing increased heartbeat , and also is getting more worried about things now. In his opinion it had to something with after effects of bhang Please let me know possible cure/medicine or home remedy
149 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Deepak Gabhale
General Physician 2 yrs exp Mumbai
Hello.... Nice to see ur concerns about friend... This is called Withdrawl effect.... kindly consult a Psychiatrist. Thank You
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.